# SDR CA010917006

- Difficulty date: September 17, 2001
- Submitted: September 21, 2001
- Operation: General aviation
- Make and model: Pilats PC1245
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 2434 · DC Generator-Alternator
- Part: Brushes
- Part number: HEDCR132200
- Condition: Worn
- Location: Generator
- Part time: 3,373 hours, 356 cycles
- Component: Dc Generator, 9789601090
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: H

## Discrepancy

(CAN) NR 2 GENERATOR FAILED IN CRUISE FLIGHT. NR 2 GENERATOR WAS TURNED OFF, AND AIRCRAFT RETURNED TO BASE.  INVESTIGATION REVEALED NR 2 GENERATOR BRUSHES WORN. NR 2 GENERATOR BRUSH HOLDER ASSEMBLY P/N 978.96.01.090 REPLACED WITH NEW, AIRCRAFT GROUND RUN AND CHECKED SERVICEABLE.
